中国科学院机构知识库网格
Chinese Academy of Sciences Institutional Repositories Grid
Hazard models with varying coefficients for multivariate failure time data

文献类型:期刊论文

作者Cai, Jianwen; Fan, Jianqing; Zhou, Haibo; Zhou, Yong
刊名ANNALS OF STATISTICS
出版日期2007-02-01
卷号35期号:1页码:324-354
关键词local pseudo-partial likelihood marginal hazard model martingale multivariate failure time one-step estimator varying coefficients
ISSN号0090-5364
DOI10.1214/009053606000001145
英文摘要Statistical estimation and inference for marginal hazard models with varying coefficients for multivariate failure time data are important subjects in survival analysis. A local pseudo-partial likelihood procedure is proposed for estimating the unknown coefficient functions. A weighted average estimator is also proposed in an attempt to improve the efficiency of the estimator. The consistency and asymptotic normality of the proposed estimators are established and standard error formulas for the estimated coefficients are derived and empirically tested. To reduce the computational burden of the maximum local pseudo-partial likelihood estimator, a simple and useful one-step estimator is proposed. Statistical properties of the one-step estimator are established and simulation studies are conducted to compare the performance of the one-step estimator to that of the maximum local pseudo-partial likelihood estimator. The results show that the one-step estimator can save computational cost without compromising performance both asymptotically and empirically and that an optimal weighted average estimator is more efficient than the maximum local pseudo-partial likelihood estimator. A data set from the Busselton Population Health Surveys is analyzed to illustrate our proposed methodology.
WOS研究方向Mathematics
语种英语
WOS记录号WOS:000247498100013
出版者INST MATHEMATICAL STATISTICS
源URL[http://ir.amss.ac.cn/handle/2S8OKBNM/4682]  
专题应用数学研究所
通讯作者Cai, Jianwen
作者单位1.Univ N Carolina, Dept Biostat, Chapel Hill, NC 27599 USA
2.Princeton Univ, Dept Operat Res & Financial Engn, Princeton, NJ 08540 USA
3.Chinese Acad Sci, Inst Appl Math, Acad Math & Syst Sci, Beijing 100080, Peoples R China
4.Chinese Acad Sci, Ctr Stat, Acad Math & Syst Sci, Beijing 100080, Peoples R China
推荐引用方式
GB/T 7714
Cai, Jianwen,Fan, Jianqing,Zhou, Haibo,et al. Hazard models with varying coefficients for multivariate failure time data[J]. ANNALS OF STATISTICS,2007,35(1):324-354.
APA Cai, Jianwen,Fan, Jianqing,Zhou, Haibo,&Zhou, Yong.(2007).Hazard models with varying coefficients for multivariate failure time data.ANNALS OF STATISTICS,35(1),324-354.
MLA Cai, Jianwen,et al."Hazard models with varying coefficients for multivariate failure time data".ANNALS OF STATISTICS 35.1(2007):324-354.

入库方式: OAI收割

来源:数学与系统科学研究院

浏览0
下载0
收藏0
其他版本

除非特别说明,本系统中所有内容都受版权保护,并保留所有权利。